Analyticité et sommabilité « de Borel » des fonctions de Schwinger du modèle de Yukawa en dimension d=2. I. Approximation « à volume fini »
Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 3, pp. 237-277.
@article{AIHPA_1977__27_3_237_0,
     author = {Renouard, Pierre},
     title = {Analyticit\'e et sommabilit\'e {\guillemotleft} de {Borel} {\guillemotright} des fonctions de {Schwinger} du mod\`ele de {Yukawa} en dimension $d = 2$. {I.} {Approximation} {\guillemotleft} \`a volume fini {\guillemotright}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {237--277},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {3},
     year = {1977},
     mrnumber = {479176},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1977__27_3_237_0/}
}
TY  - JOUR
AU  - Renouard, Pierre
TI  - Analyticité et sommabilité « de Borel » des fonctions de Schwinger du modèle de Yukawa en dimension $d = 2$. I. Approximation « à volume fini »
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1977
DA  - 1977///
SP  - 237
EP  - 277
VL  - 27
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1977__27_3_237_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=479176
LA  - fr
ID  - AIHPA_1977__27_3_237_0
ER  - 
Renouard, Pierre. Analyticité et sommabilité « de Borel » des fonctions de Schwinger du modèle de Yukawa en dimension $d = 2$. I. Approximation « à volume fini ». Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 3, pp. 237-277. http://www.numdam.org/item/AIHPA_1977__27_3_237_0/

[1] E. Seiler, Schwinger functions for the Yukawa model in two dimensions with space time cut-off, CMP, t. 42, 1975, p. 163. | MR 376022

[2] E. Seiler, B. Simon, On finite mass renormalization in the two dimensional Yukawa model, JMP, t. 16, 1975, p. 2289. | MR 403484

[3] J. Magnen, R. Seneor, The Wightman axioms for the weakly coupled Yukawa model in two dimensions, ZIF univ. preprint. | MR 434224

[4] A. Cooper, L. Rosen, The weakly coupled Yukawa2 field theory : cluster expension and Whightman axioms, Toronto univ. preprint.

[5] O. Mcbryan, Finite mass renormalizations in the Euclidean Yukawa2 field theory, CMP, t. 44, 1975, p. 237. | MR 398351

[6] B. Simon, Notes on infinite determinants of Hilbert space operators, Princeton preprint. | MR 482328

[7] K. Osterwalder, R. Schrader, Axioms for Euclidean Green's functions, CMP, t. 31, 1973, p. 83, CMP, t. 42, 1975, p. 281. | Zbl 0274.46047

[8] E. Nelson, The free Markov field, Journ. funct. anal., t. 12, 1973, p. 211. | MR 343816 | Zbl 0273.60079

[9] E. Nelson, A quartic interaction in two dimensions, in Mathematical theory of elementary particles, R. Goodmann and I. Segal, ed., MIT press, 1966, p. 69. | MR 210416

[10] J. Glimm, A. Jaffe, Quantum field theory models, in Statistical mechanics and quantum field theory, C. de Witt and R. Stora, ed., Gordon and Breach, 1971, p. 1.

[11] G.H. Hardy, Divergent series, Oxford univ. press, 1973. | MR 30620

[12] E. Seiler, B. Simon, Bounds in the Yukawa2 quantum field theory : upper bound on the pressure, Hamiltonian bound and linear lower bound, CMP, t. 45, 1975, p. 99. | MR 413886

[13] T. Kato, Perturbation theory for linear operators. Springer, 1966. | MR 203473 | Zbl 0148.12601

[14] O. Mcbryan, Volume dependance of Schwinger functions in the Yukawa2 quantum field theory, CMP, t. 45, 1975, p. 279. | MR 389075

[15] J. Dimock, Asymptotic perturbation expansion in the P(φ)2 quantum field theory, CMP, t. 35, 1974, p. 347. | MR 334756

[16] J.P. Eckmann, J. Magnen, R. Seneor, Decay properties and Borel summability for the Schwinger functions in P(φ)2 theories, CMP, t. 39, 1975, p. 251. | MR 366266

[17] J. Magnen, R. Seneor, La sommabilité de Borel de la série des perturbations du modèle φ43 euclidien, in J. Magnen, thèse, Orsay, 1976.

[18] M. Schreiber, Fermeture en probabilité de certains sous-espaces d'un espace L2, Wahrscheinlichkeitstheorie Verw., t. 14, 1969, p. 14. | MR 413290 | Zbl 0186.49803